Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 15, NWS Melbourne, FL

February 9, 2015

NWS Melbourne, FL issued this small craft advisory at Feb 9, 2015, 4:14 AM EST. It took effect at Feb 10, 2015, 4:00 AM EST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2015, 4:14 AM EST (09:14 UTC)
In effect from
Feb 10, 2015, 4:00 AM EST
Expired
Feb 11, 2015, 3:38 PM EST
In force
36 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

754 
WHUS72 KMLB 090914
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
414 AM EST MON FEB 9 2015

AMZ575-092100-
/O.NEW.KMLB.SI.Y.0003.150210T0300Z-150210T0900Z/
/O.NEW.KMLB.SC.Y.0015.150210T0900Z-150211T2100Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
414 AM EST MON FEB 9 2015

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 PM THIS
EVENING TO 4 AM EST TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 4 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 4 AM EST TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN
ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 4 AM TUESDAY
TO 4 PM EST WEDNESDAY. 

* WINDS...SOUTHWEST WINDS INCREASE TO 20 KNOTS OR HIGHER AHEAD OF
  A COLD FRONT APPROACHING FLORIDA.

* WINDS AND SEAS...NORTHWEST WINDS 20 KNOTS OR HIGHER BEHIND A
  COLD FRONT THAT MOVED THROUGH CENTRAL FLORIDA MONDAY NIGHT. SEAS
  BUILD TO 7 FEET OR HIGHER OFFSHORE TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW
7 FEET.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-092100-
/O.NEW.KMLB.SC.Y.0015.150210T0900Z-150211T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
414 AM EST MON FEB 9 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 4 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 4 PM EST
WEDNESDAY. 

* WINDS AND SEAS....NORTHWEST WINDS 20 KNOTS OR HIGHER BEHIND A
  COLD FRONT THAT MOVED THROUGH CENTRAL FLORIDA MONDAY NIGHT. SEAS
  BUILD TO 7 FEET OR HIGHER OFFSHORE TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

67
4 follow-up statements
213 
WHUS72 KMLB 092112
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
412 PM EST MON FEB 9 2015

AMZ550-552-555-101200-
/O.EXB.KMLB.SC.Y.0015.150210T1200Z-150211T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
412 PM EST MON FEB 9 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 4 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 4 PM EST
WEDNESDAY. 

* WINDS AND SEAS...WINDS BECOME NORTHWEST LATE TONIGHT INCREASING
  TO 20 TO 25 KNOTS TUESDAY BEHIND A COLD FRONT. SEAS BUILD TO 7
  TO 8 FEET LATE TUESDAY INTO WEDNESDAY AS A FRESH TO STRONG
  BREEZE CONTINUES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-101200-
/O.CON.KMLB.SI.Y.0003.150210T0300Z-150210T0900Z/
/O.CON.KMLB.SC.Y.0015.150210T0900Z-150211T2100Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
412 PM EST MON FEB 9 2015

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 PM
THIS EVENING TO 4 AM EST TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO
4 PM EST WEDNESDAY...

* WINDS...SOUTHWEST WINDS INCREASE TO 20 KNOTS OR HIGHER AHEAD OF
  A COLD FRONT MOVING ACROSS FLORIDA OVERNIGHT.

* WINDS AND SEAS...NORTHWEST WINDS UP TO 20 TO 25 KNOTS WILL
  CONTINUE TUESDAY AND WEDNESDAY WITH SEAS BUILDING TO 8 TO 10
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW
7 FEET.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-101200-
/O.CON.KMLB.SC.Y.0015.150210T0900Z-150211T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
412 PM EST MON FEB 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO
4 PM EST WEDNESDAY...

* WINDS AND SEAS....NORTHWEST WINDS UP TO 20 TO 25 KNOTS WILL
  OCCUR TUESDAY AND WEDNESDAY WITH SEAS BUILDING TO 8 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
144 
WHUS72 KMLB 100838
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
338 AM EST TUE FEB 10 2015

AMZ575-110900-
/O.CAN.KMLB.SI.Y.0003.000000T0000Z-150210T0900Z/
/O.EXT.KMLB.SC.Y.0015.150210T0900Z-150213T2100Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
338 AM EST TUE FEB 10 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST FRIDAY...
...SMALL CRAFT ADVISORY FOR WINDS IS CANCELED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELED THE SMALL
CRAFT ADVISORY FOR WINDS. 

* WINDS AND SEAS...NORTHWEST WINDS UP TO 20 TO 25 KNOTS WILL
  CONTINUE TUESDAY AND WEDNESDAY WITH SEAS BUILDING TO 8 TO 11
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-110900-
/O.EXT.KMLB.SC.Y.0015.150210T0900Z-150211T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
338 AM EST TUE FEB 10 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY...

* WINDS AND SEAS...WINDS BECOME NORTHWEST LATE TONIGHT 
  INCREASING TO 20 TO 25 KNOTS TUESDAY BEHIND A COLD FRONT. SEAS 
  BUILD TO 7 TO 8 FEET LATE TUESDAY INTO WEDNESDAY AS A FRESH TO 
  STRONG BREEZE CONTINUES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-110900-
/O.EXT.KMLB.SC.Y.0015.150210T0900Z-150213T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
338 AM EST TUE FEB 10 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS AND SEAS....NORTHWEST WINDS UP TO 20 TO 25 KNOTS WILL
  OCCUR TUESDAY AND WEDNESDAY WITH SEAS BUILDING TO 8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
315 
WHUS72 KMLB 110900
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
400 AM EST WED FEB 11 2015

AMZ550-552-555-112100-
/O.CON.KMLB.SC.Y.0015.000000T0000Z-150211T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
400 AM EST WED FEB 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...A FRESH NORTHWEST TO NORTH WIND COMBINING WITH
  LARGE SWELL WILL PRODUCE SEAS 6 TO 8 FEET THROUGH THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-112100-
/O.CON.KMLB.SC.Y.0015.000000T0000Z-150213T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
400 AM EST WED FEB 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS UP TO 20 TO 25 KNOTS WILL
  CONTINUE TUESDAY AND WEDNESDAY WITH SEAS 8 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
672 
WHUS72 KMLB 112038
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
338 PM EST WED FEB 11 2015

...SMALL CRAFT ADVISORY IN EFFECT FOR HAZARDOUS SEAS...

AMZ550-552-555-130300-
/O.CAN.KMLB.SC.Y.0015.000000T0000Z-150211T2100Z/
/O.NEW.KMLB.SW.Y.0005.150211T2038Z-150213T0300Z/
/O.NEW.KMLB.SC.Y.0016.150213T0300Z-150213T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
338 PM EST WED FEB 11 2015

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM
EST THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 10 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL
10 PM EST THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 PM THURSDAY TO
10 AM EST FRIDAY.

* SEAS...A LARGE NORTHWEST SWELL GENERATED BY A STORM SYSTEM
  CENTERED OFF THE NORTHEASTERN SEABOARD WILL IMPACT THE COASTAL
  WATERS OF EAST CENTRAL FLORIDA THROUGH THURSDAY. COMBINED SEAS
  BETWEEN 5 AND 7 FEET NEARSHORE AND BETWEEN 6 AND 9 FEET OFFSHORE
  ARE EXPECTED. SEAS IN THE GULFSTREAM MAY REACH UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-130300-
/O.CAN.KMLB.SC.Y.0015.000000T0000Z-150213T2100Z/
/O.NEW.KMLB.SW.Y.0005.150211T2038Z-150213T0300Z/
/O.NEW.KMLB.SC.Y.0016.150213T0300Z-150213T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
338 PM EST WED FEB 11 2015

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM
EST THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 10 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL
10 PM EST THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 PM THURSDAY TO
10 AM EST FRIDAY. 

* SEAS...A LARGE NORTHWEST SWELL GENERATED BY A STORM SYSTEM
  CENTERED OFF THE NORTHEASTERN SEABOARD WILL IMPACT THE COASTAL
  WATERS OF EAST CENTRAL FLORIDA THROUGH THURSDAY. COMBINED SEAS
  BETWEEN 5 AND 7 FEET NEARSHORE AND BETWEEN 6 AND 9 FEET OFFSHORE
  ARE EXPECTED. SEAS IN THE GULFSTREAM MAY REACH UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 9:35 PM EST, 6 hours 39 minutes earlier.

Area forecast discussion, Feb 8, 9:35 PM EST, 6 hours 39 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR MISSING TIME
NATIONAL WEATHER SERVICE MELBOURNE FL
935 PM EST SUN FEB 8 2015

.DISCUSSION...

...INCREASING RAIN CHANCES MON AFTERNOON INTO MONDAY NIGHT WITH A
SLIGHT CHANCE OF STORMS...

CONVERGENT BAND SHOWERS THAT DEVELOPED EARLIER THIS AFTERNOON HAVE
FIRMLY SHIFTED AWAY FROM THE COAST OVER THE GULF STREAM THIS EVENING
AS THE LOW LEVEL FLOW CONTINUES TO VEER MORE SOUTH-SOUTHWEST AS THE
RIDGE AXIS DROPS FURTHER SOUTH. WHILE ONE OR TWO BRUSHING THE MARTIN
COUNTY COAST OVERNIGHT CAN'T BE RULED OUT GIVEN THE ANGLE OF THE
COAST IN THAT AREA...OVERALL ANY CONVECTION IS EXPECTED TO REMAIN
OVER THE WATERS AS FLOW CONTINUES TO VEER.

OTHERWISE PARTLY CLOUDY SKIES OVERNIGHT WITH SOME INCREASE TOWARDS
DAYBREAK AS MID-UPPER LEVEL CLOUDS MOVE IN WITH NEXT SYSTEM. LIGHT
SOUTHERLY FLOW WILL MAKE CONDITIONS MORE FAVORABLE FOR PATCHY FOG TO
DEVELOP LATE TONIGHT. LOWS FORECAST IN THE LOW-MID 50S FOR MUCH OF
EAST CENTRAL FLORIDA.

FROM PREVIOUS DISCUSSION...

MON...PLUNGING UPPER TROUGH SWINGS ACROSS THE EASTERN U.S. AS LOW
PRESSURE BUILDING E/SE ACROSS THE MID-ATLANTIC DRAGS A COLD FRONT
INTO THE SOUTHEAST STATES. MODELS SHOW MODEST MOISTURE RECOVERY IN
THE VEERING S/SW FLOW WITH GFS/NAM NOW SHOWING PW VALUES INCREASING
TO 1.2-1.4 INCHES. ENERGETIC SOUTHERN BASE OF THE TROUGH APPROACHING
THE REGION AND DECENT JET DYNAMICS IN PLACE WILL LEAD TO HIGHER RAIN
CHANCES INTO THE AFTERNOON WITH POPS INCREASED TO 60 PERCENT FROM
I-4 CORRIDOR WEST TO 40-50 PERCENT SOUTH. ALSO...MODEL SOUNDINGS
INDICATE WEAK...MOSTLY ELEVATED INSTABILITY THAT WITH BETTER DYNAMIC
SUPPORT IN PLACE MAY GENERATE A FEW STORMS INTO THE AFTERNOON.
HOWEVER DUE TO THE LIMITED CAPE COMBINED WITH WEAKER LOW LEVEL WIND
FIELDS NOT EXPECTING ANY SEVERE WEATHER. INCREASING CLOUDS EXPECTED
INTO THE AFTERNOON WITH ABOVE NORMAL HIGHS IN THE 70S CONTINUING.

&&

.AVIATION...CALM/LIGHT SOUTH WINDS WILL FAVOR PATCHY FOG DEVELOPMENT
INTO EARLY MON MORNING WITH MVFR FOG AND LOCALIZED IFR CONDS NOT OUT
OF THE QUESTION. INCREASING CLOUD COVER AHEAD OF NEXT SYSTEM
EXPECTED TO REMAIN VFR INTO EARLY AFTERNOON WITH TEMPO IFR/MVFR
CONDS POSSIBLE AS EARLY AS 16Z IN SHRA ACROSS LAKE COUNTY WITH NEXT
FRONTAL BOUNDARY. RAIN CHANCES OTHERWISE INCREASE RAPIDLY AFTER 19Z
ACROSS REGION WITH A FEW AFT STORMS ALSO BE POSSIBLE.

&&

.MARINE...
TONIGHT/MONDAY...RIDGE AXIS OVERHEAD WILL KEEP SOUTH WINDS AROUND
10KTS OVERNIGHT WITH FLOW VEERING SOUTHWARDS TOWARDS DAYBREAK AS
AXIS SINKS SOUTH OF AREA AND NEXT FRONTAL BOUNDARY MOVES INTO FL. SW
FLOW AROUND 10KTS MOST OF THE DAY MONDAY...WITH SEABREEZE BACKING
WINDS A LITTLE MORE SOUTH-SOUTHEAST IN THE EARLY AFTERNOON. ACTUAL
FRONT ARRIVES LATE IN THE DAY AND COULD SEE WINDS SHIFTING NW OVER
VOLUSIA COUNTY WATERS TOWARDS SUNSET. SEAS 2-3FT.

MAIN CONCERN WILL BE SHOWERS OVER THE GULF STREAM OVERNIGHT WITH
INCREASING COVERAGE TOMORROW AFTERNOON AHEAD OF FRONT. A FEW
OFFSHORE MOVING STORMS WILL ALSO BE POSSIBLE.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

MOSES/PENDERGRAST
Hazardous weather outlook, Feb 8, 9:47 AM EST, 18 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
947 AM EST SUN FEB 8 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-090000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
947 AM EST SUN FEB 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.RIP CURRENT IMPACT...
OCEAN RESCUE PERSONNEL AND BEACH CAMS INDICATED THAT SURF CONDITIONS
WERE NOT AS ROUGH AS RECENT DAYS.  A MODERATE RIP CURRENT RISK STILL
EXISTS THOUGH.  ANYONE VENTURING INTO THE CHILLY WATERS SHOULD HEED
THE ADVICE OF LIFEGUARDS AND PAY ATTENTION TO FLAGS AND POSTED SIGNS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ANOTHER COLD FRONT WILL MOVE THROUGH THE MONDAY NIGHT AND BRING
HAZARDOUS MARINE CONDITIONS ACROSS THE ATLANTIC WATERS TUESDAY AND
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON.

LASCODY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 4:14 AM ESTSmall Craft Advisory for WindsMLB23 hr

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.